| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customers device and was unable to duplicate the reported issue.The device battery pins were replaced as a precaution.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly shutdown.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.